MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; 2FS-2 2-0 UNDYD MONODERM 14X14

SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; 2FS-2 2-0 UNDYD MONODERM 14X14
Model Number SXMD2B406
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process, or final inspection process.Samples were not available for review.If samples, or additional information becomes available at a later date, the samples or information will be reviewed and added to the file and a follow-up report will be filed.Without receiving sterile devices from the same lot to tensile test, receiving photo¿s of the surgical site or receiving detailed information regarding the pre-operative preparation of the devices, placement of the device in the tissue, method utilized to secure the device in the tissue as stated in the ifu, surgeon¿s experience and/or technique, the patient¿s health status and specifics, or quality of the tissue, a definitive root cause for the reported event cannot be confirmed with certainty.As stated in the ifu for the devices, ¿adverse events including wound dehiscence and reactions are common risks/complications of any surgical procedure.There are many causes that can result in the wound opening, sutures failing or reaction, infection, abscess/leakage during or post-operative a procedure: the patient¿s health status, poor skin quality, thin skin; the risk is higher with a patient with a weak immune system, malnutrition or chronic medical condition.The surgical procedure ¿ the risk increases with poor surgical techniques such as improper suturing, over-tightened sutures or inappropriate type of suture used for a particular procedure.Other factors - the risk is greater with smoking, obesity, premature post-surgery exercise and heavy lifting.The warning in the ifu states, ¿this an absorbable material, the use of supplemental non absorbable sutures should be considered by the surgeon in the closure of sites which may undergo expansion, stretching or distention or which may require additional support.
 
Event or Problem Description
A pregnant woman underwent cesarean section with transverse incision at lower uterine segment under spinal epidural anesthesia on (b)(6) 2021.The operation went smoothly.The barbed suture was used for sewing the skin layer.The patient was in good condition on the same day.The patient had no other abnormal reactions.The next day on (b)(6) 2021, patrol found barbed suture broke and skin incisions cracked, the patient was immediately placed in the operating room for local anesthesia, the skin incision was resewed and the process was smooth, and the patient did not see other abnormal reactions.The broken suture will be sent back, and the hospital requires to provide the product test report as soon as possible.

Brand Name
STRATAFIX
Common Device Name
2FS-2 2-0 UNDYD MONODERM 14X14
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V.
corredor tijuana rosarito 2000
24702 b, ejido francisco villa
tijuana 22235
MX  22235
Manufacturer (Section G)
LUIS JAUREGUI JAUREGUI OROZCO
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 22235
MX   22235
Manufacturer Contact
luis jauregui giannangelo
247 station drive
suite ne1
westwood, MA 02090
MDR Report Key13026801
Report Number3010692967-2021-00056
Device Sequence Number5441514
Product Code GAM
UDI-Device Identifier20705031208060
UDI-Public(01)20705031208060(20)12(17)260131(10)AAHH286
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2021
Report Date (Section F) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberSXMD2B406
Device Lot NumberAAHH286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/26/2021
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer12/03/2021
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale